# SDR 2003FA0000076

- Difficulty date: December 16, 2002
- Submitted: January 28, 2003
- Operation: General aviation
- Aircraft: N46MA
- Make and model: Beech 65-B80
- Aircraft serial: LD413
- Engine: Lyc IO720*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Part serial: 84239
- Condition: Failed
- Location: Lt Engine Vacuum
- Part time: 283 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP FAILED UNDER NORMAL OPERATING CONDITIONS.
